A progress report on discrepancy
Journées arithmétiques - Metz, 1981, Astérisque no. 94  (1982), p. 175-185
@incollection{AST_1982__94__175_0,
     author = {Tijdeman, Robert},
     title = {A progress report on discrepancy},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     pages = {175-185},
     zbl = {0496.10031},
     language = {en},
     url = {http://www.numdam.org/item/AST_1982__94__175_0}
}
Tijdeman, Robert. A progress report on discrepancy, in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 175-185. http://www.numdam.org/item/AST_1982__94__175_0/

[1] M. L. Balinski and H. P. Young, The quota method of apportionment, Amer. Math. Monthly 82 (1975), 701-730. | Article | Zbl 0316.90021

[2] H. P. Beck, Balanced two-colorings of finite sets in the square I, Combinatorica, 1 (1981), 327-335. | Article | Zbl 0491.10043

[3] H. P. Beck, Roth's estimate on discrepancy of integer sequences is nearly-sharp, Combinatorica, 1 (1981), 319-325. | Article | Zbl 0491.10046

[4] H. P. Beck, Some upper bounds in the theory of irregularities of distribution, preprint. | Zbl 0536.10041

[5] H. P. Beck and T. Fiala, "Integer-making" theorems, Discr. Appl. Math. 3 (1981), 1-8. | Article | Zbl 0473.05046

[6] R. Béjian, Sur certaines suites présentant une faible discrépance à l'origine, C.R. Acad. Sci. Paris, Sér. A, 286 (1978), 135-138. | Zbl 0378.10031

[7] W. W. L. Chen, On irregularities of distribution, Mathematika 27 (1980), 153-170. | Article | Zbl 0456.10027

[8] P. Erdös and J. Spencer, Probabilistic methods in combinatorics, Akadémiai Kiado, Budapest, 1974. | Zbl 0308.05001

[9] H. Faure, Discrépances de suites associées à un système de numération (en dimension 1), Bull. Soc. Math. France 109 (1981), 143-182. | Article | Zbl 0488.10052

[10] H. Faure, Discrépance de suites associées à un système de numération (en dimension s), Acta Arith., to appear. | Zbl 0442.10035

[11] G. Halasz, On Roth's method in the theory of irregularities of point distributions, Recent progress in analytic number theory, vol. 2, Acad. Press, London, 1981. | Zbl 0459.10032

[12] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, Wiley, New York, etc, 1974. | Zbl 0281.10001

[13] L. Kuipers and J.-S. Shiue, A distribution property of the sequence of Fibonacci numbers, Fibonacci Quart. 10 (1972), 375-376, 392. | Zbl 0249.10025

[14] H. G. Meijer, On a distribution problem in finite sets, Nederl. Akad. Wetensch. Indag. Math. 35 (1973), 9-17. | Article | Zbl 0249.10024

[15] H. Niederreiter, Distribution of Fibonacci numbers mod. 5 k , Fibonacci Quart. 10 (1972), 373-374. | Zbl 0249.10026

[16] G. Rauzy, Discrépance d'une suite complètement équirépartie, to appear. | Zbl 0474.10036

[17] K. F. Roth, On irregularities of distribution, Mathematika 1 (1954), 73-79. | Article | Zbl 0057.28604

[18] K. F. Roth, Remark concerning integer sequences, Acta Arith. 9 (1964), 257-260. | Article | Zbl 0125.29601

[19] K. F. Roth, On irregularities of distribution III, IV, Acta Arith. 35 (1979), 373-384 | Article | Zbl 0425.10056

K. F. Roth, On irregularities of distribution III, IV, Acta Arith. 37 (1980), 67-75. | Article | Zbl 0425.10057

[20] W. M. Schmidt, Irregularities of distribution II, III, IV, V, Trans. Amer. Math. Soc. 136 (1969), 347-360 | Article | Zbl 0175.33102

W. M. Schmidt, Irregularities of distribution II, III, IV, V Pacific J. Math. 29 (1969), 225-234 | Article | Zbl 0179.07503

W. M. Schmidt, Irregularities of distribution II, III, IV, V Invent. Math. 7 (1969), 55-82 | Article | Zbl 0172.06402

W. M. Schmidt, Irregularities of distribution II, III, IV, V Proc. Amer. Math. Soc. 25 (1970), 608-614. | Article | Zbl 0199.37103

[21] W. M. Schmidt, Irregularities of distribution VI, Compositio Math. 24 (1972), 63-74. | Zbl 0226.10034

[22] W. M. Schmidt, Irregularities of distribution VIII, Trans. Amer. Math. Soc. 198 (1974), 1-22. | Article | Zbl 0278.10036

[23] W. M. Schmidt, Lectures on irregularities of distribution, Tata Institute of Fundamental Research, Bombay, 1977. | Zbl 0434.10031

[24] W. M. Schmidt, Irregularities of distribution X, Number Theory and Algebra, Acad. Press, New York, 1977, pp. 311-329. | Zbl 0373.10020

[25] L. Shapiro, Regularities of distribution, Studies in Probability and Ergodic Theory, Acad. Press, New York, 1978, pp. 135-154. | Zbl 0446.10045

[26] J. Spencer, A remark on coloring integers, Canad. Math. Bull. 14 (1971), 45-47.

[27] J. Spencer, Balancing games, J. Comb. Th. B 23 (1977), 68-74. | Article | Zbl 0374.90088

[28] J. Spencer, Sequences with small discrepancy relative to n events, Compositio Math., to appear. | Zbl 0502.10030

[29] R. Tijdeman, On a distribution problem in finite and countable sets, J. Comb. Th. 15 (1973), 129-137. | Article | Zbl 0261.05001

[30] R. Tijdeman, The chairman assignment problem, Discr. Math. 32 (1980), 323-330. | Article | Zbl 0454.05006

[31] R. Tijdeman and M. Voorhoeve, Bounded discrepancy sets, Compositio Math. 42 (1981), 375-389. | Zbl 0425.10042

[32] R. Tijdeman and G. Wagner, A sequence has almost nowhere small discrepancy, Monatsh. Math. 90 (1980), 315-329. | Article | Zbl 0435.10030